# SDR MASA200600293

- Difficulty date: February 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 19,467 hours, 15,095 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Dirty
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6428 PHX - F/O'S STAB TRIM SWITCH INOP.  MX CLEANED SWITCH.  OPS CHECK GOOD.
